The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=9&m=3921914
Posted By : Saraj - 10/3/2017 1:34 PM
I've been on sertraline 75mg for several years. I had anxiety spring up late August so my doc increased me to 100mg. I don't do well with med increases/side effects so the last 4 weeks have been pretty awful. I have been working and the side effects were going away until last weekend.

I was so emotional, crying out of no where, major increase in anxiety, hot flashes. I've never had any of those side effects! I have an appt with my doc on Friday but I'm having a hard time functioning. Any idea what's going on with me?

I have been walking more and using my ativan to sleep.

Thanks!

Posted By : Scaredy Cat - 10/3/2017 2:39 PM
S.,

I am sorry you are having trouble with your increase.sad Maybe going up only by 12.5 would have been better.

With four weeks in, I would think you should have been feeling better by now.

Perhaps 100 mg of is just too strong a dose for you.

I do hope you get the answers and help you need at your upcoming appointment ! Hang in there.

Let us know what you hear and if you get a new plan to help you feel your best!

S.C.
Moderator:Anxiety/Panic

"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"

"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom

Panic Syndrome recovery due to CBT

Posted By : super20dan - 10/3/2017 3:33 PM
your Zoloft could also be pooping out on you. I felt same a s you and dose increase didn't help. it was time to switch meds.

Posted By : Saraj - 10/3/2017 5:57 PM
What did they switch you to? My anxiety is manageable today, just those darn side effects!

Posted By : Anxious Scientist - 10/4/2017 8:33 AM
Having these symptoms pop up after taking 75 mg for several years is telling me that your sertraline is becoming ineffective for you.

This is normal. Medications stop working sometimes. I had 3 medications fail on me last year and I had to get my medication reshuffled again.

Perhaps there may be another SSRI that they can switch you to which will be effective. Hopefully you're not building a cross-tolerance to all SSRIs. In that case you will need to get introduced to a different medication.
Diagnosed With: Bipolar Disorder, Generalized Anxiety Disorder, Panic Disorder
Treatment: Lithium Carbonate ER (450 mg), Sertraline (100 mg)

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer